# SDR DL73S030479

- Difficulty date: May 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 47,956 hours, 37,890 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ATTACH FITTINGS:  VERTICAL STABILIZER CLEVIS LUGS - CORROSION.  THE NR 11 CLEVIS LUG FWD FACE WAS FOUND GOUGED.  THE DAMAGE WAS CLEANED UP USING A SPOTFACE, WITH A MIN REMAINING LUG THICKNESS OF 0.940 INCH IAW DAL ER/A 412535-14, INITIAL RELEASE.
